# SDR 08FDEA01851

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15171507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT, FLOOR SUPPORT ANGLE AT STA 580 15, STRINGER 29L IS CRACKED BEYOND STOP DRILL.  REMOVED DAMAGE, FABRICATED REPAIR, REF SRM 51-40-04 PAGE 1-9.  INSTALLED FLOOR SUPPORT ANGLE REPAIR PARTS REF SRM 51-40-4 PAGE 8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
